Skip to main content
Log in

The exact solutions of conformable time-fractional modified nonlinear Schrödinger equation by first integral method and functional variable method

  • Published:
Optical and Quantum Electronics Aims and scope Submit manuscript

Abstract

Using the first integral method (FIM) and the functional variable method (FVM), firstly we find the analytical solutions of conformable time-fractional modified nonlinear Schrödinger equation (CTFMNLSE) and finally, we present numerical results in tables and charts.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5
Fig. 6
Fig. 7

Similar content being viewed by others

Data availability statement

This manuscript has no associated data.

References

  • Arshed, S., Biswas, A., Alzahrani, A.K., Belic, M.R.: Solitons in nonlinear directional couplers with optical metamaterials by first integral method. Optik 218, 1–16 (2020)

    Article  Google Scholar 

  • Chen, S.-B., Rashid, S., Noor, M.A., Hammouch, Z., Chu, Y.-M.: New fractional approaches for n-polynomial P -convexity with applications in special function theory. Adv. Difference Equ. 1(543), 1–31 (2020)

    MathSciNet  Google Scholar 

  • Chen, S.-B., Rashid, S., Noor, M.A., Ashraf, R., Chu, Y.-M.: A new approach on fractional calculus and probability density function. AIMS Math. 5(6), 1–7 (2020)

    MathSciNet  Google Scholar 

  • Chu, Y.-M., Nazir, U., Sohail, M., Selim, M.M., Lee, J.-R.: Enhancement in thermal energy and solute particles using hybrid nanoparticles by engaging activation energy and chemical reaction over a parabolic surface via finite element approach. Fractal Fract. 5(3), 1–17 (2021)

    Article  Google Scholar 

  • Darvishi, M.T., Najafi, M., Wazwaz, A.M.: Some optical soliton solutions of space-time conformable fractional Schrödinger-type models. Phys. Scr. 96(6), 1–8 (2021)

    Article  Google Scholar 

  • Duran, S.: Solitary wave solutions of the coupled Konno-Oono equation by using the functional variable method and the two variables (G’/G, 1/G)-expansion method. Adıyaman Univ. J. Sci. 10(2), 585–594 (2020)

    Google Scholar 

  • Eslami, M., Rezazadeh, H., Rezazadeh, M., Mosavi, S.S.: Exact solutions to the space-time fractional Schrödinger-Hirota equation and the space-time modified KDV-Zakharov-Kuznetsov equation. Opt. Quant. Electron. 49(8), 1–15 (2017)

    Article  Google Scholar 

  • Ghosh, A., Maitra, S.: The first integral method and some nonlinear models. Comput. Appl. Math. 40(3), 1–16 (2021)

    Article  MathSciNet  Google Scholar 

  • Jahanshahi, H., Orozco-López, O., Munoz-Pacheco, J.M., Alotaibi, N.D., Volos, C., Wang, Z., Chu, Y.M.: Simulation and experimental validation of a non-equilibrium chaotic system. Chaos, Solitons Fractals 143, 1–11 (2021)

    MathSciNet  Google Scholar 

  • Karthikeyan, K., Karthikeyan, P., Baskonus, H.M., Venkatachalam, K., Chu, Y.-M.: Almost sectorial operators on \(\psi \)-Hilfer derivative fractional impulsive integro-differential equations. Math. Methods Appl. Sci. 1, 1–11 (2021)

    Google Scholar 

  • Khalil, R., Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)

  • Rashid, S., Sultana, S., Karaca, Y., Khalid, A., Chu, Y.-M.: Some further extensions considering discrete proportional fractional operators. Fractals 30(1), 1–12 (2022)

    Article  Google Scholar 

  • Rezazadeh, H., Mirhosseini-Alizamini, S.M., Eslami, M., Rezazadeh, M., Mirzazadeh, M., Abbagari, S.: New optical solitons of nonlinear conformable fractional Schrödinger-Hirota equation. Optik 172, 545–553 (2018)

    Article  ADS  Google Scholar 

  • Rezazadeh, H., Vahidi, J., Zafar, A., Bekir, A.: The functional variable method to find new exact solutions of the nonlinear evolution equations with dual-power-law nonlinearity. Int. J. Nonlinear Sci. Numer. Simul. 21(3–4), 249–257 (2020)

    Article  MathSciNet  Google Scholar 

  • Shen, Z.-H., Chu, Y.-M., Khan, M.A., Muhammad, S., AlHartomy, O.A., Higazy, M.: Mathematical modeling and optimal control of the COVID-19 dynamics. Results Phy. 31, 1–9 (2021)

    Google Scholar 

  • Wang, M.-K., Hong, M.-Y., Xu, Y.-F., Shen, Z.-H., Chu, Y.-M.: Inequalities for generalized trigonometric and hyperbolic functions with one parameter. J. Math. Inequal. 1, 1–12 (2020)

    MathSciNet  MATH  Google Scholar 

  • Xu, H.-Z., Qian, W.-M., Chu, Y.-M.: Sharp bounds for the Lemniscatic mean by the one-parameter geometric and quadratic means. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 116(1), 1–15 (2022)

  • Younas, U., Younis, M., Seadawy, A.R., Rizvi, S.T.R., Althobaiti, S., Sayed, S.: Diverse exact solutions for modified nonlinear Schrödinger equation with conformable fractional derivative. Results Phys. 20, 1–10 (2021)

    Article  Google Scholar 

  • Zhou, S.S., Jahanshahi, H., Din, Q., Bekiros, S., Alcaraz, R., Alassafi, M.O., Chu, Y.M.: Discrete-time macroeconomic system: Bifurcation analysis and synchronization using fuzzy-based activation feedback control. Chaos, Solitons & Fractals 142, 1–11 (2021)

    Article  MathSciNet  Google Scholar 

Download references

Acknowledgements

José Francisco Gómez Aguilar acknowledges the support provided by CONACyT: Cátedras CONACyT para jóvenes investigadores 2014 and SNI-CONACyT.

Funding

The authors have not disclosed any funding.

Author information

Authors and Affiliations

Authors

Contributions

SRA Conceptualization, Methodology, Writing-Original draft, Supervision; RS Conceptualization, Methodology, Writing-Original draft preparation; JV Validation, Formal analysis, Investigation; JFG-A Conceptualization, Methodology, Writing-Original draft preparation, Supervision. All authors read and approved the final manuscript.

Corresponding authors

Correspondence to Reza Saadati or J. F. Gómez-Aguilar.

Ethics declarations

Conflict of interest

The authors declare no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Aderyani, S.R., Saadati, R., Vahidi, J. et al. The exact solutions of conformable time-fractional modified nonlinear Schrödinger equation by first integral method and functional variable method. Opt Quant Electron 54, 218 (2022). https://doi.org/10.1007/s11082-022-03605-y

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s11082-022-03605-y

Keywords

Mathematics Subject Classification

Navigation